Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local trajectory equivalence of differential systems


Author: Courtney Coleman
Journal: Proc. Amer. Math. Soc. 16 (1965), 890-892
MSC: Primary 34.51; Secondary 34.65
DOI: https://doi.org/10.1090/S0002-9939-1965-0180752-8
Addendum: Proc. Amer. Math. Soc. 17 (1966), 770.
MathSciNet review: 0180752
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Minc, O topologičeskoĭ ekvivalentnosti sostoyaniĭ ravnovesiya sistemy treh differencial' nyh uravneniĭ, Nauč. Dokl. Vysš. Školy, Fiz.-Mat. Nauki (1958), no. 1, 19-24.
  • [2] D. Grobman, Topologičeskaya klassifikacia osoboĭ točki v n-mernom prostranstve, Mat. Sb. (N.S.) 56 (98) (1962), 77-94. MR 0138829 (25:2270)
  • [3] P. Hartman, On local homeomorphisms of Euclidean spaces, Bol. Soc. Mat. Mexicana (2) 5 (1960), 220-241. MR 0141856 (25:5253)
  • [4] J. Massera, Contributions to stability theory, Ann. of Math. 64 (1956), 182-206. MR 0079179 (18:42d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51, 34.65

Retrieve articles in all journals with MSC: 34.51, 34.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180752-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society